# SDR DALA2017022201451

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS BTW STA Y=1145 AND Y= 1222 BTW LONG 28 RT AND 29 RT. DUE TO EXCESSIVE CORROSION UPPER FLOOR SUPPORT WAS REPLACED PER SRM 51-30-1, 51-30-2 AND 51-30-5. CORROSION ON LOWER FLOOR SUPPORT WAS ATTENDED WITH NRC 00976.
